MathSciNet Relay Station
MathSciNet bibliographic data
MR1443875 (98j:14034) 14H10 (14H20)
Greuel, Gert-Martin; Lossen, Christoph; Shustin, Eugenii Geometry of families of nodal curves on the blown-up projective plane. Trans. Amer. Math. Soc. 350 (1998), no. 1, 251–274.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement